# SDR DL733050524

- Difficulty date: September 6, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N308WA
- Make and model: Boeing 737347
- Aircraft serial: 23441
- Aircraft time: 53,220 hours, 36,222 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 727e S-24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN FUSELAGE SKIN AT CHEM-MIL WHILE ACCOMP OPN 57546.  CRACK REPORTED TO BE 1.5 INCH LONG, LOCATED AT FS 727E, S-24L.  REPAIRED PER SRM 53-00-01, FIGURE 201.  RELATED TO AD 2004-18-06, S/B 737-53A1210, & S/B 737-53-1065.
